Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 55, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 16, 2015, 1:54 AM CDT for 4 counties in Missouri. It was in force for 8 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2015, 1:54 AM CDT (06:54 UTC)
- Expired
- Jul 16, 2015, 9:45 AM CDT
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, MO, Gentry County, MO, Nodaway County, MO, Worth County, MO
The radar
The Omaha radar (KOAX), 146 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 1:54 AM CDT | FLASH FLOOD | 5 Wsw Maryville, MO | WATER FLOWING OVER HWY V JUST WEST OF GLACER RD, MAKING IT IMPASSABLE |
| Jul 16, 2:00 AM CDT | FLASH FLOOD | Maryville, MO | WATER FLOWING OVER THE ROAD IN A RESIDENTAL NEIGHBORHOOD. PICTURES SUBMITTED VIA FB. |
| Jul 16, 2:27 AM CDT | HEAVY RAIN 8 | Stanberry, MO | REPORT RELAYED TO LAW ENFORCEMENT OF 8 INCHES OF RAIN MEASURED OVER A THREE AND A HALF HOUR PERIOD |
| Jul 16, 3:06 AM CDT | HEAVY RAIN 6 | Ravenwood, MO | EM RELAYS REPORT OF AT LEAST 6 INCHES OF RAIN WITH RAIN GAUGE OVERFLOWING |
| Jul 16, 6:28 AM CDT | FLASH FLOOD | Maryville, MO | SEVERAL ROADS IN THE COUNTY REPORTED TO HAVE AT LEAST 7 INCHES OF WATER FLOWING OVER THEM |
| Jul 16, 6:31 AM CDT | HEAVY RAIN 5.7 | 2 E Skidmore, MO | FB REPORT OF 5.7 INCHES OF RAIN EAST OF SKIDMORE AND STILL FALLING. |
| Jul 16, 6:55 AM CDT | HEAVY RAIN 5.29 | Maryville, MO | EM FORWARDED REPORT FROM AN AUTOMATED GAUGE OF 5.29 INCHES FALLING SINCE MIDNIGHT |
| Jul 16, 7:13 AM CDT | HEAVY RAIN 9.25 | 2 E Stanberry, MO | RELAYED VIA ALBANY, MO COOP OBSERVER |
| Jul 16, 8:13 AM CDT | FLASH FLOOD | 1 Nw Darlington, MO | BRIDGE CLOSED AT MCCURRY ON HIGHWAY H. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WGUS53 KEAX 160654
FFWEAX
MOC005-075-147-227-161245-
/O.NEW.KEAX.FF.W.0055.150716T0654Z-150716T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT THU JUL 16 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHWESTERN MISSOURI...
GENTRY COUNTY IN NORTHWESTERN MISSOURI...
WORTH COUNTY IN NORTHWESTERN MISSOURI...
NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 745 AM CDT
* AT 152 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
HAS BEGUN OCCURRING ACROSS PARTS OF THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...ALBANY...TARKIO...STANBERRY...ROCK PORT...GRANT CITY...
FAIRFAX...BURLINGTON JUNCTION...HOPKINS...RAVENWOOD...SKIDMORE...
IRENA...ROCKPORT...SHERIDAN...PARNELL...CLEARMONT...ELMO...
PICKERING...WESTBORO AND DARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4058 9577 4057 9423 4004 9422 4004 9430
4028 9462 4027 9540 4051 9568 4056 9567
4053 9571
$$
CUTTER2 follow-up statements
454
WGUS73 KEAX 160735
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 AM CDT THU JUL 16 2015
MOC005-075-147-227-161245-
/O.CON.KEAX.FF.W.0055.000000T0000Z-150716T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON MO-GENTRY MO-WORTH MO-NODAWAY MO-
235 AM CDT THU JUL 16 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
ATCHISON...GENTRY...WORTH AND NODAWAY COUNTIES...
AT 229 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A
THUNDERSTORM ACROSS NORTHWEST MISSOURI. NEARLY 8 INCHES OF RAIN HAS
BEEN REPORTED IN STANBERRY OVER THE PAST 3 HOURS WHICH HAS RESULTED
IN FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...ALBANY...TARKIO...STANBERRY...ROCK PORT...GRANT CITY...
FAIRFAX...BURLINGTON JUNCTION...HOPKINS...RAVENWOOD...SKIDMORE...
IRENA...ROCKPORT...SHERIDAN...PARNELL...CLEARMONT...ELMO...
PICKERING...WESTBORO AND DARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4058 9577 4057 9423 4004 9422 4004 9430
4028 9462 4027 9540 4051 9568 4056 9567
4053 9571
$$
CUTTER770
WGUS53 KEAX 161159
FFWEAX
MOC005-075-147-227-161445-
/O.EXT.KEAX.FF.W.0055.000000T0000Z-150716T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 AM CDT THU JUL 16 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHWESTERN MISSOURI...
GENTRY COUNTY IN NORTHWESTERN MISSOURI...
WORTH COUNTY IN NORTHWESTERN MISSOURI...
NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 945 AM CDT
* AT 654 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAINFALL ACROSS THE WARNED AREA. MANY OVERNIGHT RAINFALL
REPORTS INDICATE 6 TO 8 INCHES OF RAIN FELL OVER THE WARNED AREA.
ALTHOUGH HEAVY RAINS ARE COMING TO AN END...FLASH FLOODING WILL
REMAIN POSSIBLE THROUGH THIS MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARYVILLE...ALBANY...TARKIO...STANBERRY...ROCK PORT...GRANT
CITY... FAIRFAX...BURLINGTON
JUNCTION...HOPKINS...RAVENWOOD...SKIDMORE...
IRENA...ROCKPORT...SHERIDAN...PARNELL...CLEARMONT...ELMO...
PICKERING...WESTBORO AND DARLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4058 9577 4057 9423 4004 9422 4004 9430
4028 9462 4027 9540 4051 9568 4056 9567
4053 9571
$$
32What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 12:48 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 16, 12:48 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 AM CDT THU JUL 16 2015
.UPDATE...
Issued at 1202 AM CDT WED JUL 15 2015
Quick update late this evening to account for latest radar trends. In
collaboration with adjacent offices and National Centers
(WPC/NESDIS)...have elected to hoist a short-fused flash flood watch
across far northern Missouri. Frontal boundary at this hour remains
draped across far western Missouri...and a strengthening
southwesterly low-level jet leading to strong low-level convergence
and theta-e moisture advection along/north of feature. Storms so far
have quickly morphed from a severe threat into a flash flood threat
with upstream radar trends suggesting a developing
training/backbuilding scenario across southeast NE/southern IA/ and
northern Missouri. Looking at latest SPC meso page...PWAT values are
in excess of 2" across these areas...with experimental layered PW
satellite product showing a healthy feed of tropical moisture from
Hurricane Dolores from the eastern Pacific. Furthermore...700-400
DPVA charts from SPC shows a weak amplitude shortwave approaching
this hour from western NE/northwest KS. Coupled with low-level
frontal boundary convergence...overall consensus is flash flood
threat will continue to increase through the early AM.
&&
.DISCUSSION...
Issued at 401 PM CDT WED JUL 15 2015
This evening - Tonight:
The main concern in the short term is the potential for severe
weather this evening in which large hail, damaging winds and a few
tornadoes will be possible mainly west of I-35. However, this
afternoon's showers and thunderstorms may limit that potential.
Models have not been handling the evolving situation well this
afternoon and currently would suggest temperatures in the upper 80s
to mid 90s across western Missouri and eastern Kansas. Temperatures
however remain in the the upper 70s and lower 80s which has limited
instability. That being said, 40-50kts of 0-6KM shear is analyzed
across extreme northwestern Missouri however instability is
significantly lower than models suggest but still a modest 1000-
1500J/Kg of MLCAPE. Further south across southeast Kansas a cu deck
has developed in an area of extreme instability but weak shear.
these will be the two areas to monitor for storm development.
However, it is the northern area that will have the potential for
severe storms. If storms do develop it will occur on the backside of
current storms across north central Kansas where temperatures have
warmed into the lower 90s and dewpoints have risen under WAA. If
these thunderstorms do develop with the good shear over those areas,
it is possible for supercells to develop and move into northwestern
Missouri. It is these storms that would be capable of damaging winds
large hail and possibly a tornado.
Otherwise, later tonight, a wave is expected to eject out the
western Plains and move into the area as a 40-50KT LLJ develops and
noses into southeastern Nebraska/southwest Iowa. An overnight MCS is
expected to develop mainly north of the area however, the southern
periphery f that complex will bring showers and thunderstorms to
northern Missouri.
Tomorrow through Tomorrow night:
Once the overnight MCS clears the area tomorrow morning,
temperatures are expected to warm quickly into the upper 80s to mid
90s. This will lead to strong instability during the day tomorrow.
This will allow for the possibility of thunderstorm development on
any outflow that could trigger storm. Shear is expected to be weak
so storms main be more pulse-like in nature. However, isolated
severe storms may be possible with damaging winds and large hail.
Thursday night a LLJ is again expected to develop and models suggest
the possibility of additional thunderstorm development as an upper
level shortwave traverses the area.
Friday through Saturday:
This period should remain relatively dry as the upper level ridge
builds north into the area and the storm track should shift north of
the area. The best chance for thunderstorm activity would be extreme
northern Missouri. Also, with the ridge building across the area,
highs should warm into the low to perhaps mid 90s.
Sunday - Wednesday:
An upper trough will dig southward into the Plains and Upper Midwest
pushing a cold front into the area. Scattered showers and
thunderstorms will develop along this front during the day. This
front is expected to be slow mover and not exit the area until
Monday morning. Conditions look mainly dry beyond Monday morning as
an upper level ridge looks to build back over the area by midweek.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1247 AM CDT THU JUL 16 2015
Convective activity overnight looks to remain near the Iowa-Missouri
border and is thus not expected to affect the KC terminals through
the morning hours. However, the KSTJ terminal farther north may have
some storms to deal with, so have included VCTS for part of the
morning hours. Later today winds get a little gusty as boundary
layer mixing kicks in with a fleeting chance for more thunderstorm
development Thursday evening, though specific confidence in storms
for Thursday night is rather low.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 10 AM CDT this morning for MOZ001>008-
011>017.
&&
UPDATE...32
DISCUSSION...73
AVIATION...CutterHazardous weather outlook, Jul 15, 5:03 AM CDT, 20 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CDT WED JUL 15 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR ISOLATED SEVERE STORMS TODAY AND TONIGHT ACROSS FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY SEVERE ACTIVITY. WARM AND HUMID CONDITIONS WILL CONTINUE TODAY...WITH AFTERNOON HEAT INDEX VALUES REACHING IN THE UPPER 90 TO LOWER 100 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WARM AND HUMID CONDITIONS WILL CONTINUE RIGHT THROUGH THE UPCOMING WEEKEND. HEAT INDEX VALUES WILL REACH THE UPPER 90 TO LOWER 100 DEGREE RANGE MOST AFTERNOONS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 16, 12:01 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT THU JUL 16 2015
MOZ002-160530-
NODAWAY MO-
1201 AM CDT THU JUL 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NODAWAY COUNTY UNTIL
1230 AM CDT...
AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAITLAND...OR 9 MILES SOUTHWEST OF MARYVILLE...MOVING EAST AT 5
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...MAITLAND...BARNARD...GRAHAM AND ARKOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
LAT...LON 4015 9474 4013 9496 4013 9503 4019 9508
4024 9506 4024 9507 4026 9507 4035 9489
TIME...MOT...LOC 0501Z 248DEG 6KT 4022 9497
LGSpecial weather statement, Jul 16, 12:14 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1214 AM CDT THU JUL 16 2015
MOZ001-160545-
ATCHISON MO-
1214 AM CDT THU JUL 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 1245 AM
CDT...
AT 1214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCK PORT...OR 11 MILES NORTHWEST OF TARKIO...MOVING EAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCK PORT...ROCKPORT...WESTBORO...WATSON...BLANCHARD AND
PHELPS CITY.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 107 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
LAT...LON 4058 9577 4058 9521 4045 9518 4031 9565
4032 9566 4034 9562 4041 9566 4046 9564
4046 9568 4048 9570 4049 9568 4051 9569
4052 9566 4054 9565 4056 9568 4052 9571
4052 9575
TIME...MOT...LOC 0514Z 247DEG 18KT 4051 9557
LGSpecial weather statement, Jul 16, 12:33 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1233 AM CDT THU JUL 16 2015
MOZ002-004-160615-
GENTRY MO-NODAWAY MO-
1233 AM CDT THU JUL 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR GENTRY AND SOUTHEASTERN NODAWAY
COUNTIES UNTIL 115 AM CDT...
AT 1232 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES WEST OF STANBERRY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 TO 45 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALBANY...STANBERRY...KING CITY...RAVENWOOD...CONCEPTION
JUNCTION...PARNELL...DARLINGTON...GUILFORD...CLYDE...GENTRY...
ARKOE...CONCEPTION AND FORD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
LAT...LON 4043 9460 4039 9460 4039 9453 4023 9425
4004 9434 4004 9449 4009 9461 4013 9461
4012 9467 4027 9497 4046 9465
TIME...MOT...LOC 0532Z 250DEG 19KT 4022 9472
LGSpecial weather statement, Jul 16, 1:19 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT THU JUL 16 2015
MOZ003-004-160700-
WORTH MO-GENTRY MO-
119 AM CDT THU JUL 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GENTRY AND SOUTHEASTERN
WORTH COUNTIES UNTIL 200 AM CDT...
AT 119 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALBANY...MOVING NORTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALBANY...STANBERRY...DARLINGTON...GENTRY...WORTH AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
LAT...LON 4040 9425 4031 9421 4025 9422 4014 9445
4018 9461 4038 9460 4044 9443
TIME...MOT...LOC 0619Z 222DEG 10KT 4024 9443
LGSpecial weather statement, Jul 16, 1:39 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
139 AM CDT THU JUL 16 2015
MOZ002-160700-
NODAWAY MO-
139 AM CDT THU JUL 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY COUNTY UNTIL
200 AM CDT...
AT 139 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAVENWOOD...OR 9 MILES NORTHWEST OF STANBERRY...MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAVENWOOD...CONCEPTION JUNCTION...GUILFORD...CLYDE...ARKOE AND
CONCEPTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
LAT...LON 4038 9460 4013 9461 4012 9462 4023 9489
4041 9476
TIME...MOT...LOC 0639Z 290DEG 24KT 4030 9469
LGLocal storm report, Jul 16, 1:54 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM FLASH FLOOD 5 WSW MARYVILLE 40.30N 94.96W
07/16/2015 NODAWAY MO LAW ENFORCEMENT
WATER FLOWING OVER HWY V JUST WEST OF GLACER RD, MAKING
IT IMPASSABLE
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 10:01 PM CDT | Special Weather Statement | EAX | Holt | 44 min |
| Jul 15, 10:36 PM CDT | Special Weather Statement | EAX | Holt | 39 min |
| Jul 15, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 35 min |
| Jul 15, 10:55 PM CDT | Special Weather Statement | EAX | Gentry, Worth | 35 min |
| Jul 15, 10:56 PM CDT | Special Weather Statement | EAX | Andrew | 34 min |
| Jul 15, 11:01 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 33 min |
| Jul 15, 11:02 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 43 min |
| Jul 15, 11:16 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jul 15, 11:41 PM CDT | Flash Flood Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway | 10 hr |
| Jul 15, 11:43 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Daviess, DeKalb, Gentry and 9 more | 10 hr |
| Jul 15, 11:45 PM CDT | Special Weather Statement | EAX | Gentry | 30 min |
| Jul 16, 12:01 AM CDT | Special Weather Statement | EAX | Nodaway | 29 min |
| Jul 16, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 31 min |
| Jul 16, 12:18 AM CDT | Areal Flood Advisory | EAX | Atchison, Gentry, Nodaway, Worth | 5 hr |
| Jul 16, 12:33 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jul 16, 1:19 AM CDT | Special Weather Statement | EAX | Gentry | 41 min |
| Jul 16, 1:39 AM CDT | Special Weather Statement | EAX | Nodaway | 21 min |
| Jul 16, 2:20 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 days |
| Jul 16, 2:20 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 7 days |
| Jul 16, 3:09 AM CDT | River Flood Warning | EAX | Atchison, Holt | 34 hr |
| Jul 16, 4:36 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Jul 16, 5:09 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Holt | 4 hr |
| Jul 16, 6:47 AM CDT | Areal Flood Advisory | EAX | Mercer, Putnam, Sullivan | 4 hr |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| Jul 16, 8:33 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 7 days |
| Jul 16, 9:24 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Jul 16, 9:43 AM CDT | River Flood Warning | EAX | Buchanan | 5 days |
| Jul 16, 9:43 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jul 16, 9:43 AM CDT | River Flood Warning | EAX | Platte | 7 days |
| Jul 16, 9:44 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| Jul 16, 10:23 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Jul 16, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| Jul 16, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| Jul 16, 3:46 PM CDT | Heat Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 53 hr |
| Jul 16, 3:56 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 55 hr |
| Jul 16, 4:20 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 16, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 41 min |
| Jul 16, 5:15 PM CDT | Special Weather Statement | EAX | Adair | 45 min |
| Jul 16, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 34 min |
| Jul 16, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 32 min |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.